Facebook Icon Twitter Icon YouTube Icon LinkedIn Icon

FDA warns of rare but serious skin reactions with the pain reliever acetaminophen

August 20th, 2013 Uncategorized

The FDA recently issued a statement informing the public of rare but severe side effects that can develop after taking the drug acetaminophen; a common over the counter (OTC) pain reliever and fever reducer.

After taking acetaminophen some people can develop Stevens-Johnson Syndrome (SJS), which is a severe and potentially life threatening skin reaction characterized by blistering and detaching of the upper surface of the skin.

Adverse reactions can occur with first-time use of acetaminophen or without warning for long-time users. If you develop any type of rash or skin issues after taking acetaminophen seek medical help right away.

The FDA will now require that a warning be added to the labels of prescription drug products containing acetaminophen to address the risk of serious skin reactions.

Click here to read the full report from the FDA

Daggett Shuler, Attorneys at Law, principal office is located at 2140 Country Club Road, Winston-Salem, NC  27104. Daggett Shuler handles personal injury claims including serious injuries, automobile accidents, workers’ compensation and social security disability.  If you or a loved one has been injured in any type of accident, call Daggett Shuler for a free confidential consultation at 336-724-1234.  At Daggett Shuler, You Can Depend On Us. – See more at: http://daggettold.dev.inverseparadox.net/learn-the-facts-about-wrongful-death-claims/#sthash.jU3bRIz9.dpuf

I am pleased to be working with them on my disability claim.

Tonya Miller